# SDR RAIA2019100891607

- Difficulty date: September 16, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING I/B UPPER SURFACE OVER WING BELLY FAIRING NUTPLATE L SUPPORT ANGLE IS CRACKED AT FR 47.  R&R R/H UPPER OVERWING ANGLE AT FR 47.
